# SDR SWAA2025021089099

- Difficulty date: January 12, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE WEATHER RADAR SUPPORT STRUCTURE LOCATED BETWEEN STA188 TO STA203.8 AND RBL5 AT FWD OF NOSE WHEEL WELL 2024-780466<[01] REPLACED NEW ANGLE WEATHER RADAR SUPPORT STRUCTURE AND FASTENERS LOCATED BETWEEN STA188 TO STA203.8 AND RBL5 AT FWD OF NOSE WHEEL WELL. IAW B737-700 SRM 51-40-02; IAW B737-700 DWG NO:141A9194 SHEET: 4 REV: D; IAW B737-700 SRM 51-10-02 STEP 9. REV C. SEE INDIVIDUAL SIGN OFF BELOW;[02] COMPLETED TASK CERTIFIED
